Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A quadratic algebra and its application to a problem in diophantine analysis


Author: G. E. Wahlin
Journal: Bull. Amer. Math. Soc. 33 (1927), 221-231
DOI: https://doi.org/10.1090/S0002-9904-1927-04364-6
MathSciNet review: 1561351
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04364-6

American Mathematical Society